Gamboa Mutuberria, José Manuel and Recio, Tomás (1983) Ordered Fields With The Dense Orbits Property. Journal Of Pure And Applied Algebra, 30 (3). pp. 237-246. ISSN 0022-4049
Official URL: http://www.sciencedirect.com/science/journal/00224049
For a formally real field K let X(K) be the space of orderings.
The automorphism group Aut(K) of K operates on X(K).
K is said to have the ’dense orbits property’ (DOP) if for all 2 X(K) the orbit of is dense in X(K). The study of such fields, which was begun in D. W. Dubois and the second author [Contemp. Math. 8, 265-288 (1982; Zbl 0484.12003)], is continued here.
The main question considered is the behavior of the DOP under purely transcendental and under algebraic field extensions.
|Uncontrolled Keywords:||ordered fields; dense orbits property; automorphisms acting on spaces of orderings; behavior under field extensions; formally real field|
|Subjects:||Sciences > Mathematics > Algebra|
|Deposited On:||07 Jun 2012 08:33|
|Last Modified:||07 Jun 2012 08:33|
Repository Staff Only: item control page